Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Jacksonville, FL

April 3, 2017Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 3, 2017, 6:32 PM EDT for Duval County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 6:32 PM EDT (22:32 UTC)
Expired
Apr 3, 2017, 6:44 PM EDT
In force
12 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

964 
WUUS52 KJAX 032232
SVRJAX
FLC031-032300-
/O.NEW.KJAX.SV.W.0063.170403T2232Z-170403T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
632 PM EDT MON APR 3 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  East central Duval County in northeastern Florida...

* Until 700 PM EDT

* At 632 PM EDT, a severe thunderstorm was located over Craig Field,
  or near Unf, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Neptune Beach, Little Talbot Island and Fort Caroline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3028 8147 3037 8153 3047 8142 3034 8136
TIME...MOT...LOC 2232Z 195DEG 12KT 3034 8147 

HAIL...1.00IN
WIND...60MPH
 
$$

ELSENHEIMER
1 follow-up statement
628 
WWUS52 KJAX 032244
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
644 PM EDT MON APR 3 2017

FLC031-032253-
/O.CAN.KJAX.SV.W.0063.000000T0000Z-170403T2300Z/
Duval FL-
644 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUVAL COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3028 8147 3037 8153 3047 8142 3034 8136
TIME...MOT...LOC 2242Z 195DEG 12KT 3038 8146 

$$

ELSENHEIMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:42 PM EDT, 50 minutes earlier.

Area forecast discussion, Apr 3, 5:42 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
542 PM EDT Mon Apr 3 2017

...TORNADO WATCH FOR MOST OF INLAND SOUTHEAST GEORGIA THROUGH 9
PM TONIGHT...

...SQUALL LINE TO TRAVERSE THE REST OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA OVERNIGHT WITH SEVERE THUNDERSTORMS POSSIBLE...

...ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON
WEDNESDAY NIGHT...

.CURRENTLY...
Late afternoon surface analysis depicts a stacked low pressure
center (995 millibars) near St. Louis moving northeastward. A
squall line containing strong to severe thunderstorms along a pre-
frontal trough extending from central South Carolina through
inland southeast Georgia and the Florida Big Bend region is
becoming broken in nature as upper troughing deflects
northeastward and further away from our region, compliments of
ridging aloft centered over the Greater Antilles and the Bahamas.
Despite plenty of insolation and the presence of the east coast
sea breeze along the Interstate 95 corridor, dry air aloft has
mixed down to the surface across moist of northeast and north
central Florida this afternoon, which has limited convective
coverage. Activity along the Atlantic sea breeze has been strong
to severe across coastal Georgia. Discrete supercells within the
broken squall line are moving rapidly northeastward at 40-50 mph.
Outside of rain cooled areas, late afternoon temperatures have
soared well into the 80s, with a few locations near 90 degrees in
north central Florida. Dewpoints at 21Z ranged from the mid 60s
along the Interstate 75 corridor to the lower 70s in coastal
locations.

.NEAR TERM (Late Afternoon through Tuesday Night)...
Short term models indicate a diffluent flow pattern aloft
remaining in place downstream of the broken squall line over the
Suwannee Valley and along the I-10 corridor overnight. High
resolution guidance indicates that strong to severe thunderstorms
extending from the FL Big Bend into the panhandle coastal waters
will progress eastward during the evening and overnight hours,
with scattered activity over inland southeast Georgia possibly
congealing again into a line as it crosses coastal southeast
Georgia during the mid to late evening hours due to cold pool
effects. Sufficient instability will persist overnight downstream
of the squall line, with damaging wind gusts of 50-70 mph, small
hail and numerous cloud to ground lightning strikes being the
primary hazards. An isolated tornado is possible through the
evening hours over southeast Georgia and the western Suwannee
Valley. HRRR guidance has been generally too slow in moving
activity through our region today, so we expect activity to reach
north central FL before the predawn hours on Tuesday. Rainfall
amounts around one half inch are expected, with locally heavier
amounts possible. Activity should end towards midnight for most
of southeast GA. The frontal boundary will rapidly lose support
aloft overnight as the stacked low pressure system continues
moving northeastward, causing the front to become oriented in an
east-west fashion near the FL/GA border towards sunrise on
Tuesday as flow aloft locally becomes zonal. Lows will remain in
the mid to upper 60s for most locations overnight.

The next storm system to impact our region will begin to dig
eastward from the Desert Southwest into the Southern Plains states
on Tuesday. Mostly zonal flow aloft will prevail locally
downstream of this trough, which will keep the remnant frontal
boundary stalled near the FL/GA border through Tuesday afternoon.
The remnant cold pool may drive early morning convection southward
into central FL, where it should weaken after sunrise. Deep
moisture will continue to pool along this boundary, with breezy
southwest winds expected to the south of it for areas south of the
I-10 corridor during the afternoon hours. A rather warm and
unstable air mass will prevail, which will foster scattered
convective development, mainly during the afternoon hours along
the Interstate 10 corridor and our southern Georgia counties.
Although this activity may pulse into the strong range with some
gusty winds possible, severe weather is currently not anticipated.
Only isolated activity is expected further away from the front for
north central FL and locations north of Waycross. Temperatures
tomorrow will be difficult to forecast, as mid and high debris
clouds may linger into the late morning hours. We still expect
highs to reach the 80s for most locations.

Southwesterly flow aloft will begin to strengthen again on Tuesday
night as another deep cyclone develops and pivots east-
northeastward through the southern Plains states. This weather
pattern will result in the stalled boundary lifting northward
through southeast Georgia overnight. Forcing aloft will remain
rather weak, so only isolated showers or weak convection is
expected over southeast Georgia overnight. Low stratus may advect
over north central and northeast FL from the Gulf of Mexico
overnight, with strengthening low level winds likely preventing
significant fog formation. Lows will again only fall to the mid to
upper 60s.

.SHORT TERM (Wednesday and Thursday)...
After today's potential severe weather, another round is expected
on Wednesday. A shortwave trough will deepen across the Midwest,
and a deep low pressure system is expected to develop as the upper
level trough deepens into a closed low. This strong low pressure
system will move through the Great Lakes, and the trailing cold
front will approach southeast Georgia and northeast Florida
Wednesday night and into Thursday morning. With a very moist and
unstable atmosphere remaining in place, scattered thunderstorms
will likely develop during the day on Wednesday. Both the upper
and low level wind fields will increase as both lows deepen; there
should be plenty of shear for thunderstorms during the afternoon
hours. A squall line will likely develop ahead/along the front,
and with Bulk shear values increasing to 40-60 knots, severe
weather is likely if the line moves through 00Z or beyond. The
question (as always) is in the timing. 12z runs are perhaps a
little slower and pushing the main line through later in the
overnight hours or early Thursday morning, which would be
supportive of a widespread damaging wind event. The main surge of
cooler and drier air will not arrive until Thursday night so
daytime highs on Thursday will be closer to normal in the low to
mid 70s. Thursday night lows will feel much cooler than the last
week or so, as mid 40s to around 50 degree temperatures are
expected across the area.

.LONG TERM (Friday through Monday)...
A return to quiet weather is expected to round out the week and
through the weekend. Dry, northwest to northerly flow is expected
as an upper level ridge build across the Gulf of Mexico and moves
over Florida by the end of the weekend. Max temps Friday and
Saturday will be below normal(around 70) despite plenty of
sunshine. Temps will quickly rebound on Sunday as the trough pulls
away and ridging builds in.

&&

.AVIATION...
Strong to severe thunderstorms will possibly impact CRG and SSI
through 23Z. We have placed a tempo groups for south-southwest
wind gusts up to 40 knots accompanying these thunderstorms, which
will bring brief periods of MVFR to IFR conditions. Otherwise, VFR
conditions will prevail through around 04Z, with just isolated
thunderstorms expected elsewhere early this evening. Outside of
thunderstorm activity, sustained southeast to southerly wind
speeds of 15-20 knots are expected at the regional terminals, with
occasional gusts near 30 knots possible through 02Z.
Southwesterly winds at 2000 feet will increase to 35-40 knots at
the regional terminals after 00Z tonight, with south-southwest
surface winds remaining in the 10-15 knot range outside of
thunderstorm activity tonight. A squall line of strong to severe
thunderstorms will impact SSI after 02Z, bringing another round of
brief sub-VFR conditions with strong wind gusts possible. This
activity will impact the Duval County terminals from around 04Z to
07Z, with impacts to SGJ and GNV expected after 07Z. Strong wind
gusts up to 40 knots, intense cloud to ground lightning strikes,
and brief reductions in visibilities to IFR within heavier
rainfall is expected as this squall line moves southeastward.

&&

.MARINE...
Small Craft Advisories remain in effect for both the near shore
and offshore coastal waters, as south-southeasterly winds continue
to strengthen ahead of a pre-frontal trough and associated squall
line of strong to severe thunderstorms. Seas in the offshore
waters will build to 5-7 feet in the offshore waters through
Tuesday morning. A squall line containing strong to severe
thunderstorms will impact the Georgia waters during the evening
hours and the northeast Florida waters towards midnight or shortly
thereafter. Strong wind gusts in excess of 40 knots, hail, and
waterspouts will be possible within this squall line as it moves
southeastward overnight.

A frontal boundary will stall near the FL/GA border on Tuesday,
with winds and seas quickly subsiding below caution levels by
sunrise in the near shore waters. Winds and seas will subside
below SCA levels in the offshore waters during the late morning
hours, with a further reduction below caution levels expected
offshore by Tuesday evening. Winds and seas will increase once
again on Wednesday ahead of a strong cold front, with southerly
winds increasing to SCA levels during the afternoon hours.
Offshore winds will occasionally gust to gale force on Wednesday
night and Thursday, with another squall line of strong to severe
thunderstorms potentially impacting the waters during the
overnight hours on Wednesday night just ahead of the strong cold
front. Small Craft Advisory conditions will continue through
Thursday in the near shore waters and through Thursday night
offshore.

Rip Currents: Strong southerly winds will keep a strong longshore
current in place through tonight, resulting in a moderate risk of
rip currents at area beaches. Winds will decrease temporarily on
Tuesday and will switch to a southwesterly direction, which should
decrease the threat to a low risk.

&&

.FIRE WEATHER...
Beneficial rainfall amounts around one half inch, with locally
higher totals, are expected with thunderstorm activity tonight and
Tuesday. Numerous cloud to ground lightning strikes will
accompany a thunderstorm squall line that will traverse our area
from northwest to southeast this evening and overnight. South-
southwesterly surface and transport winds will strengthen during
the morning hours on Wednesday ahead of the next strong cold
front, which will combine with elevated mixing heights to create
high dispersion values region-wide on Wednesday afternoon. Another
squall line of strong to severe thunderstorms is expected to
traverse our area on Wednesday night and early Thursday, bringing
another round of numerous lightning strikes and beneficial
rainfall. Relative humidity values will remain well above critical
thresholds through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  85  67  85 /  70  20  20  50
SSI  70  82  70  82 /  70  50  20  30
JAX  70  85  68  88 /  60  50  20  20
SGJ  70  84  68  87 /  60  50  10  10
GNV  69  86  66  89 /  80  70  10  10
OCF  68  87  66  89 /  40  50  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 4 AM EDT Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Nelson/Elsenheimer/Shashy/Peterson/McGinnis
Hazardous weather outlook, Apr 3, 2:37 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jacksonville FL
237 PM EDT Mon Apr 3 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
237 PM EDT Mon Apr 3 2017

...TORNADO WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA THROUGH
9 PM THIS EVENING...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ELSEWHERE THIS
AFTERNOON THROUGH TONIGHT...

...SMALL CRAFT ADVISORIES THROUGH TONIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight...
Strong to Severe Thunderstorms will be possible from the mid-
afternoon through the overnight hours. Storms firing along the
Atlantic Coast Sea Breeze front along the I-95 and U.S. 301
corridors during the mid afternoon may become strong to severe
with damaging winds and hail being the primary threats. Activity
will move eastward and impact the Atlantic coastal counties during
the late afternoon and early evening hours.

Meanwhile, a squall line of strong to severe thunderstorms will
push eastward into inland Southeast Georgia and the Suwannee
River Valley from the late afternoon hours through this
evening. The Storm Prediction Center has issued a Tornado Watch
through 9 PM this evening. Damaging winds, hail, and isolated
tornadoes will be possible with this activity. This squall line
is expected to impact the remainder of southeast Georgia during
the late evening hours, and will then impact the Interstate 10
corridor after midnight. Strong to isolated severe thunderstorms
will remain possible overnight as this activity moves southward.

Small Craft advisories are in effect for the near shore and
offshore coastal waters through tonight, as south-southeasterly
winds strengthen today and become southwesterly tonight. These
strong winds will also create a moderate risk of rip currents at
area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Scattered Thunderstorms will remain possible...mainly across
northeast and north central Florida as well as coastal southeast
Georgia on Tuesday. A few storms may become strong...with gusty
winds being the primary threat.

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters across inland sections of southeast Georgia are asked to
activate and relay reports of damage to the National Weather
Service and local emergency managers. Spotters will likely be
activated elsewhere during the early evening hours tonight.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

Nelson

In the hours before

Special weather statement, Apr 3, 4:59 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
459 PM EDT MON APR 3 2017

GAZ136-032115-
Wayne GA-
459 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
515 PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Odum, or 9 miles north of Jesup, moving northeast at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup and Doctortown.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
      3173 8191 3171 8188 3167 8185 3165 8181
      3166 8181 3164 8179 3163 8179 3163 8177
      3161 8177 3161 8174 3152 8188 3176 8207
      3180 8200
TIME...MOT...LOC 2058Z 237DEG 30KT 3172 8194

ELSENHEIMER
Special weather statement, Apr 3, 5:20 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
520 PM EDT MON APR 3 2017

GAZ162-163-032145-
Clinch GA-Echols GA-
520 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND NORTHWESTERN CLINCH
COUNTIES UNTIL 545 PM EDT...

At 518 PM EDT, Doppler radar was tracking a strong to severe
thunderstorms over I-75 At Exit 16, or near Valdosta, moving east
up to 45 mph.

This may pose a damaging wind and hail threat. Warnings may be
forthcoming by 6 pm.

Locations impacted include...
Statenville, Du Pont and Mayday.

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3101 8297 3106 8282 3062 8274 3063 8314
TIME...MOT...LOC 2118Z 253DEG 33KT 3079 8334

SHASHY
Special weather statement, Apr 3, 5:33 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
533 PM EDT MON APR 3 2017

GAZ153-154-165-032215-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-
533 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND NORTHERN
GLYNN COUNTIES UNTIL 615 PM EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
Waverly, or 13 miles north of Woodbine, moving northeast at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Dock Junction, Thalmann and Boys Estate.

LAT...LON 3129 8134 3107 8178 3115 8180 3115 8179
      3116 8177 3117 8178 3129 8174 3141 8159
      3136 8152 3133 8145 3133 8144 3131 8144
      3131 8142 3129 8141 3128 8139 3130 8137
      3130 8134
TIME...MOT...LOC 2133Z 233DEG 30KT 3115 8176

ELSENHEIMER
Special weather statement, Apr 3, 5:35 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
535 PM EDT MON APR 3 2017

FLZ025-124-125-032215-
Inland Duval FL-Coastal Duval FL-Coastal Nassau FL-
535 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND EASTERN
DUVAL COUNTIES UNTIL 615 PM EDT...

At 535 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Riverside to Mandarin. Movement was northeast
at 20 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jacksonville, Fernandina Beach, Unf, Mandarin, Arlington, Neptune
Beach, Baymeadows, Ortega, San Pablo and Craig Field.

LAT...LON 3025 8143 3025 8144 3024 8144 3013 8160
      3012 8168 3017 8169 3019 8168 3019 8171
      3035 8175 3073 8147 3072 8147 3072 8145
      3074 8146 3076 8145 3027 8139
TIME...MOT...LOC 2135Z 217DEG 18KT 3034 8169 3014 8166

ELSENHEIMER
Local storm report, Apr 3, 6:06 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 SSE SAN MARCO         30.24N 81.63W
04/03/2017  E1.00 INCH       DUVAL              FL   PUBLIC

            QUARTER INCH SIZED HAIL WAS REPORTED AT THE SAN JOSE
            COUNTRY CLUB NEAR MANDARIN.

&&

PPETERS
Special weather statement, Apr 3, 6:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
616 PM EDT MON APR 3 2017

GAZ149-150-162>164-032300-
Ware GA-Atkinson GA-Clinch GA-Echols GA-Charlton GA-
616 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...
SOUTHEASTERN ATKINSON...WESTERN WARE...CLINCH AND NORTHWESTERN
CHARLTON COUNTIES UNTIL 700 PM EDT...

At 616 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cogdell to 7 miles south of Argyle to near
Needmore. Movement was northeast at 40 mph.

Small hail and Wind gusts of 45 to 55 mph can be expected along with
possible minor damage.

Locations impacted include...
Waycross, Homerville, Fargo, Argyle, Boggy Bay, Pebble Hill,
Needmore, Manor, Cogdell and Dixie Union.

A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.

LAT...LON 3116 8286 3144 8251 3119 8232 3058 8243
      3061 8283 3090 8275
TIME...MOT...LOC 2216Z 228DEG 34KT 3117 8276 3097 8265 3064 8268

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:51 PM EDTSpecial Marine WarningJAX54 min
Apr 3, 5:35 PM EDTSpecial Weather StatementJAXDuval40 min
Apr 3, 5:49 PM EDTSevere Thunderstorm WarningJAXDuval26 min
Apr 3, 5:54 PM EDTSpecial Marine WarningJAX66 min
Apr 3, 6:20 PM EDTSevere Thunderstorm WarningJAXSaint Johns25 min
Apr 3, 6:23 PM EDTSpecial Marine WarningJAX67 min
Apr 3, 6:46 PM EDTSevere Thunderstorm WarningJAXSaint Johns44 min
Apr 3, 6:51 PM EDTSpecial Marine WarningJAX54 min
Apr 3, 6:54 PM EDTSpecial Marine WarningJAX66 min
Apr 3, 7:07 PM EDTSevere Thunderstorm WarningJAXSaint Johns23 min
Apr 3, 7:29 PM EDTSpecial Weather StatementJAXSaint Johns46 min
Apr 3, 7:42 PM EDTSevere Thunderstorm WarningJAXSaint Johns33 min
Apr 3, 7:51 PM EDTSpecial Marine WarningJAX84 min
Apr 3, 7:54 PM EDTSpecial Marine WarningJAX96 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.